Does the urinalysis test come back differently for those who snort their oxycontin versus those who?
Question posted by Painfully frustrated on 4 Aug 2010
Last updated on 28 March 2011
... swallow - I am wondering because I have had reports coming back as short or over as far as what the levels should be. I take these on a regular basis but if I am in a lot of pain I will cut off a bit to snort for an immeadiate effect.
Also I am on wellbutrin and alprazolam (zanex) and my doctor (primary not pain Doc) cut me off - can this cause me harm I only had three days left so I split them in half
Yes it will show differently on the
screening. When you crush and snort the oxy,
it does give you a faster blast of
pain relief. But will also leave your system
quicker too. Unlike the Extended Release that
stays in your system longer. That's
why the results came back low. The
sudden discontinuation of the
xanax is the least of your problems.
When you crush and snort oxy, you also snort additives, binders, and talc that cause heart, lung, liver, and damage to your
veins. In comparison, sudden withdrawl
from the xanax is safer than what you are doing.
Obviously you have chronic pain.
But most PM doctors prescribe a
rapid release pain med along with
am extended release med like oxycontin.
If you end up getting the revised
OC and attempt to crush and snort
it, you will be wasting the pill. Th OC is being phased out
because people are doing exactly what yolu are.
version is almost impossible to
crush, and when you do, the pill will
automatically lose its' potency.
Please take your meds as prescribed and ask your
PM doc for a breakthrough pain
Good luck to you.
5 Aug 2010
Not judging, just wanting you to be safe, DO NOT snort this medication. It can cause alot of things from infection, to tissue atrophy and I think it can cause an unsafe jump in the level of medication, higher risk of OD. The reason your primary doctor cut you off of the Xanax is because there is a respiratory failure risk associated with opiates and benzos being mixed. It is allowed sometimes when the risk of seizure is greater. Suddenly stopping benzos can cause seizure, depending on how high a dose is, or how long it has been taken, that risk increases.
4 Aug 2010
painfully frustrated, I don't mean to judge or be mean to you, but a lot of people cannot get opiate pain meds, because people are out there snorting the stuff. Snorting this med is unwise... to say the least!!! I understand addiction, and chronic pain. I hope you will stop doing this to your body/brain, as it is very bad for you. As far as the Xanax goes, yes going cold turkey off of it can cause seizures. Wishing you the best.